Loading [MathJax]/jax/output/CommonHTML/jax.js
Journals
Resources
About Us
Open Access
Go to previous page

Global Solutions of Nematic Liquid Crystal Flow in Dimension Two

Global Solutions of Nematic Liquid Crystal Flow in Dimension Two

Year:    2023

Author:    Yuan Chen, Yong Yu

Communications in Mathematical Analysis and Applications, Vol. 2 (2023), Iss. 3 : pp. 304–356

Abstract

In this article we are concerned with a simplified Ericksen-Leslie system on R2, whose bounded domain case was considered in [Lin et al., Arch. Ration. Mech. Anal. 197 (2010), 297–336]. With a study of its vorticity-stream formulation, we establish a global existence result of weak solutions when initial orientation has finite energy and initial vorticity function lies in L1(R2).

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/10.4208/cmaa.2023-0004

Communications in Mathematical Analysis and Applications, Vol. 2 (2023), Iss. 3 : pp. 304–356

Published online:    2023-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    53

Keywords:    Ericksen-Leslie system circulation Reynolds number vorticity formulation.

Author Details

Yuan Chen Email

Yong Yu Email